# SDR AALA2019081329013

- Difficulty date: August 10, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 16,516 hours, 7,879 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 1806B000002
- Part serial: 180609318
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY DUE TO DUE TO LOSS OF PACK 1 WITH PACK 2 BEING INOPERATIVE. MAINTENANCE REMOVED AND REPLACED PACK FLOW CONTROL VALVE #1 PACK IAW AMM 21-51-51-400-001. LEAK AND OPS CHECK SATISFACTORY.
